On the first boundary value problem for nonlinear degenerate elliptic equations

Research output: Contribution to journalArticlepeer-review

Abstract

This article is devoted to a proof of a general theorem on the existence of a solution of the first boundary value problem for a degenerate Bellman equation. In contrast to other papers the nonlinearity of the equation is used here and leads, for example, to a proof of solvability of the simplest Monge-Ampére equation for, in a strictly convex region of class with zero data on the boundary.

Original languageEnglish (US)
Pages (from-to)217-244
Number of pages28
JournalMathematics of the USSR - Izvestija
Volume30
Issue number2
DOIs
StatePublished - Apr 30 1988

Fingerprint Dive into the research topics of 'On the first boundary value problem for nonlinear degenerate elliptic equations'. Together they form a unique fingerprint.

Cite this